MathSciNet Relay Station
MathSciNet bibliographic data
MR795716 (87a:57032) 57R30 (32G05 58F18)
Haefliger, A. Deformations of transversely holomorphic flows on spheres and deformations of Hopf manifolds. Compositio Math. 55 (1985), no. 2, 241–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement